Now showing items 1-3 of 3
Improvement of the patient flow in a large urban clinic with high HIV seroprevalence in Kampala, Uganda
(International Journal of STD & AIDS, 2009)
Antiretroviral treatment roll-out programmes in Africa often have difficulties to cope with the increasing number of clients. Based on the findings of a survey carried out in 2005 that showed long waiting times, innovative ...
Is it safe to switch from stavudine to zidovudine after developing symptomatic hyperlactatemia?
(African Health Sciences, 2008-06)
Introduction: In resource limited settings patients on antiretroviral treatment who develop stavudine induced hyperlactatemia are often switched to zidovudine on the basis of published studies that demonstrate that this ...
Symtomatic hyperlactatemia associated with nucleoside analogue reverse-transcriptase inhibitor use in HIV-infected patients: a report of 24 cases in a resource limited setting (Uganda).
(University of Chicago Press, 2007-04-19)
We describe 24 Ugandan patients with human immunodeficiency virus infection who developed symptomatic hyperlactatemia associated with the use of nucleoside analogues. All patients were receiving combination therapy that ...